# SDR DALA2017060304546

- Difficulty date: June 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE OF SIDE OF LEFT HINGE FITTING ON REAR SPAR BETWEEN XH 7.234 AND XHS 14.649 RIGHT HORIZONTAL STABILIZER.  REPLACED IAW SRM 51-30-05.
